Applied Mathematics

Vol.8 No.3(2017), Paper ID 75025, 7 pages



Solution to Stokes-Maxwell-Euler Differential Equation


A. C. Wimal Lalith De Alwis


School of Four Incalculables and Tathgatha’s Society, Moratuwa, Sri Lanka


Copyright © 2017 A. C. Wimal Lalith De Alwis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

De Alwis, A. (2017) Solution to Stokes-Maxwell-Euler Differential Equation. Applied Mathematics, 8, 410-416. doi: 10.4236/am.2017.83033.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.